Doctor insights on:
How Can I Avoid Aspirin Overdose
Can aspirin overdose or to much aspirin use lead to organ damage or damage to certain parts of the body?
Many: Overdose of Aspirin can cause bleeding from ulcers or platelet dysfunction and bleeding in many places, can cause kidney dysfunction and an initial rapid breath to get rid of acid and the failure of that mechanism leads to metabolic acidosis, renal and respiratory failure. It can cause ringing in the ears. That is why even the commercial advocating use of Aspirin as a regular pain med scares me. ...Read moreSee 1 more doctor answer
How many aspirins a day is it safe to take on a regular daily schedule? I take four 325mg tablets every day.
Aspirin Dose: This is a difficult question to answer without knowing why you are taking it. If you are taking Aspirin for its cardioprotectant effect, the dose is considerably lower than what you are taking on the other hand, if you are taking it as an anti-inflammatory agent for osteoarthritis, the dose seems a little low. The doctor who prescribed your Aspirin therapy is the best person to answer this ...Read more
Huh?: Don't take an overdose of aspirin! the dose for adults is: 325-650 mg every 4 hours as needed. For children, the dose is: 10-15 mg/kg every 4-6 hours with a maximum daily dose of 60-80 mg/kg. If you get ringing in the ears, stomach upset or nausea, lower the dose. Follow these instructions and you will avoid an Aspirin overdose. ...Read more
Please accept help.: Sometimes if feels like death is the only way out but there are other ways to get help. Hope will come as you receive help from others. Please have a friend or relative take you to the nearest emergency room. Things can get better (i know it's probably very hard to believe right now). Don't throw in the towel - accept help and caring from others. God bless. ...Read more
Don't do it: You'll feel sicker than you ever have before, and perhaps worse than you thought possible. Your stomach will hurt terribly, and you'll feel like you're smothering. I am sure this is not what you want. Matt, bro, these are thoughts you should not be having. You don't deserve this agony, and you can find something better than death anyplace. Talk to your physician. There's help. Cheers. ...Read moreSee 1 more doctor answer
See below: Aspirin poisoning or salicylism can be acute or chronic. A single overdose may cause acute poisoning; continuous usage of an elevated dosage over long periods of time may cause chronic poisoning. Acute overdose has a mortality rate of 2%. Chronic overdose is more commonly lethal with a mortality rate of 25% chronic overdose may be especially severe in children. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Can aspirin overdose lead to tinnitus?
- Can an overdose of aspirin kill you?
- How can i avoid a miscarriage?
- Ask a doctor a question free online
- How can i avoid miscarriage?
- How can i treat doxylamine overdose?
- How can i treat diphenhydramine overdose?
- Aspirin overdose
- Talk to a urgent care specialist online for free